| Model Number |
10607 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 38 synergy drug-eluting stent shaft broke during advancement to the target lesion.The device was removed from the patient's body.The procedure was completed with a different device.No serious injury or no adverse patient effects were reported.